oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On estimation in multilevel models with block circular symmetric covariance structure
Department of Statistics, Stockholm University, Stockholm, Sweden.
Department of Energy and Technology, Swedish University of Agricultural Sciences, Uppsala, Sweden; Department of Mathematics, Linköping University, Campus Valla, Linköping, Sweden.
Department of Statistics, Stockholm University, Stockholm, Sweden.
2012 (English)In: Acta et Commentationes Universitatis Tartuensis de Mathematica, ISSN 1406-2283, E-ISSN 2228-4699, Vol. 16, no 1, p. 83-96Article in journal (Refereed) Published
Abstract [en]

In this article we consider a multilevel model with block circular symmetric covariance structure. Maximum likelihood estimation of the parameters of this model is discussed. We show that explicit maximum likelihood estimators of variance components exist under certain restrictions on the parameter space.

Place, publisher, year, edition, pages
Tartu: University of Tartu Press , 2012. Vol. 16, no 1, p. 83-96
Keywords [en]
Circular block symmetry, constrained model, patterned covariance matrix, explicit maximum likelihood estimator, multilevel model
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:oru:diva-70284OAI: oai:DiVA.org:oru-70284DiVA, id: diva2:1265075
Note

Funding Agencies:

G S Magnuson Foundation FOA11Magn-117 FOA07-138

Estonian Science Foundation ETF8294

Available from: 2018-11-22 Created: 2018-11-22 Last updated: 2018-11-22Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

On estimation in multilevel models with block circular symmetric covariance structure

Authority records BETA

Liang, Yuli

Search in DiVA

By author/editor
Liang, Yuli
In the same journal
Acta et Commentationes Universitatis Tartuensis de Mathematica
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf